# SDR 2008UALA03117

- Difficulty date: June 1, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 56,091 hours, 20,524 cycles
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Open
- Location: Potable Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: O

## Discrepancy

VIBRATION IN THE AFT CABIN FLOOR LED TO DIVERSION.  WATER FILL VALVE AND PANEL LEFT OPEN SUSPECT ALL ISSUES ARE RELATED TO WATER FILL VENT VALVE NOT BEING CLOSED, BLEEDING HEAD PRESSURE.  CAUSING WATER COMPRESSOR TO VIBRATE FLOOR AND CLUNKING WATER LINE DUE TO AIR IN SYSTEM PERFORMED VISUAL SEARCH OF EXTERIOR OF A/C - OK.  CLOSED VALVE AND ACCESS DOOR.  FURTHER FLIGHTS WERE CLEAN.
